# SDR R61A2022021600155

- Difficulty date: January 28, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 38,948 hours, 26,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 17003237005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND INTERNAL FUSELAGE FLIGHT DECK CORROSION FOUND UNDERNEATH CAPTAINS IB SEAT TRACK AND CONTROL YOKE SKIRT. MX REPAIRED FLOOR WEB PN 170-03237-005  IAW ETD2022-170-003643.  AC REMAINS IN YQG FOR COMPLETION
